# SDR SWAA2020030442068

- Difficulty date: February 10, 2020
- Submitted: March 4, 2020
- Operation: Air carrier
- Aircraft: N7879A
- Make and model: Boeing 737-7K9
- Aircraft serial: 34321
- Aircraft time: 44,713 hours, 21,719 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Part number: 143A812619
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** FORWARD CARGO BAY AFT SHIELD HAD CORROSION ON FASTENER HOLES FROM STA 490-500A, RBL 24, WL 157         CORROSION ON FORWARD CARGO BAY AFT SHIELD, STA 490-500A, RBL 24, WL 157, FOUND TO BE OUT OF LIMITS PER SRM 51-10-02-0G-0. REMOVED SHIELD PER SRM 51-40-02-0G-0. LOCATED, DRILLED, AND INSTALLED NEW SHIELD, P/N 143A8126-19, AND BOEING DWG 143A8126 ID: 0010, REV A, & BAC 5004-1 PG 40-41 59718U 2/28/20
